Translator Disclaimer
May 2006 On a class of nonlinear wave equations related to the Dirac-Klein-Gordon system with generalized Yukawa interaction
Nikolaos BOURNAVEAS
Hokkaido Math. J. 35(2): 229-246 (May 2006). DOI: 10.14492/hokmj/1285766356

Abstract

We study low regularity solutions for a class of nonlinear wave equations. We prove local existence for large data in both the subcritical and critical cases and global existence for small data in the critical case. We apply our results to the study of the Dirac-Klein-Gordon system with generalized Yukawa interaction.

Citation

Download Citation

Nikolaos BOURNAVEAS. "On a class of nonlinear wave equations related to the Dirac-Klein-Gordon system with generalized Yukawa interaction." Hokkaido Math. J. 35 (2) 229 - 246, May 2006. https://doi.org/10.14492/hokmj/1285766356

Information

Published: May 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1106.35091
MathSciNet: MR2254651
Digital Object Identifier: 10.14492/hokmj/1285766356

Subjects:
Primary: 35B45
Secondary: 34L40, 35Q55

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.35 • No. 2 • May 2006
Back to Top